# SDR MALA965068

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861MA
- Make and model: Dhav DHC8102
- Aircraft serial: 362
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Circuit Breakers
- Condition: Tripped
- Location: Cabin Temp
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 3418 - ON CLIMB-OUT FROM DTW, THE CREW WAS UNABLE TO CONTROL THE CABIN TEMPERATURE IN DTW.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE RESET THE CABIN TEMPERATURE CONTROL CIRCUIT BREAKERS.  ALL CHECKS SATISFACTORY.  (M)
